# SDR USAA2009050591094

- Difficulty date: May 4, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 12,601 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F1000660000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 496 - PHX-DEN - EMERGENCY LIGHT - EMERGENCY EXIT LIGHT COVER MISSING AT DOOR 1R.  INSTALLED EMERGENCY EXIT LIGHT LENS COVER AT DOOR 1R.
